# SDR DXTA200601265

- Difficulty date: February 25, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N345QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600445
- Aircraft time: 7,462 hours, 6,143 cycles
- System (JASC): 2926 · Hydraulic Reservoir, Auxiliary
- Part: Reservoir
- Condition: Empty
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BRAKE FLUID RESERVOIR EMPTY AFTER LANDING WHEN PARKING, BRAKES FELT MUSHY THEN NO BRAKE PEDAL PRESSURE.  STOPPED AIRPLANE AND NEVER USED EMERGENCY HANDLE OR ANYTHING OF NITROGEN BOTTLE.  POST FLIGHT, NO BRAKE FLUID, SOME OILY FILM ON LEFT WING FLAP.  INSPECTED ENTIRE BRAKE SYSTEM FOR LEAKS/DEFECTS.  NONE FOUND.  SERVICED BRAKES SYSTEM AND BLED LT AND RT BRAKES IAW CE560 MM SECTIONS 32-42-01 AND 32-42-00 PARA 4.
